Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tender stomach and vomiting after excess intake of alcohol - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi, i drank too much thursday nite and was throwing up and had a bad hangover friday. ever since thursday though my stomach has been tender
User :   i think i had alcohol poising. i still get nauseated every once in a while
User :   how long should i expect it to last
Doctor :   OK
Doctor :   Can you mention me what drinks did you take?
User :   i had smirnoff voda 35%
Doctor :   Ok
User :   thats all but i probably had almost an entire bottel 750ml
Doctor :   Did you mix several drinks and have it?
User :   no just straight, the thing was that i was on an empty stomach
User :   i didnt eat dinner that nite
Doctor :   Ok
User :   i just feel fatigued and malaise
Doctor :   I suggest that you take a Tab. Neurobion forte 1 tab per day for 15 days.
User :   with a tender stomach
Doctor :   It is a multivitamin that helps in the adverse effects of alcohol
User :   ok, i started taking probotics also after that
Doctor :   I suggest that you eat a bland diet with wholesome food like whole grains, bread, milk
Doctor :   You can also take black coffee without sugar
Doctor :   But dont take a lot of it and it should be taken
Doctor :   only after you have eaten something else

Doctor :   You should also
User :   what should i also try?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor